The Annals of Mathematical Statistics

Limiting Distribution of a Root of a Determinantal Equation

D. N. Nanda

Full-text: Open access

Abstract

The exact distribution of a root of a determinantal equation when the roots are arranged in a monotonic order was obtained by S. N. Roy [3] in 1943. A different method for deriving the distribution of any one of these roots has been described by the author in [2]. In the present paper the limiting forms of these distributions are obtained. This paper gives a method by which the limiting distributions can be obtained without undergoing an inordinate amount of mathematical labor.

Article information

Source
Ann. Math. Statist., Volume 19, Number 3 (1948), 340-350.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730198

Digital Object Identifier
doi:10.1214/aoms/1177730198

Mathematical Reviews number (MathSciNet)
MR26298

Zentralblatt MATH identifier
0035.21601

JSTOR
links.jstor.org

Citation

Nanda, D. N. Limiting Distribution of a Root of a Determinantal Equation. Ann. Math. Statist. 19 (1948), no. 3, 340--350. doi:10.1214/aoms/1177730198. https://projecteuclid.org/euclid.aoms/1177730198


Export citation